# SDR AALA2009021100093

- Difficulty date: January 21, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAN CRACKED AT LOWER HINGE ON FORWARD SERVICE DOOR.  DYE CHECKED AND STOP DRILLED CRACK.  INSTALLED REPAIR DOUBLER PER ESO 80177.
